Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

PVC with tachycardia - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3177 Questions
User :   Hello, I'm a 53-year-old woman and have PVCs and Angina Syndrome X (as they call it here in XXX). Have had all tests run by the cardiologist, who assures me that my heart is healthier than most(!() However today (also had this last Monday, but it went away after approx. 4 hours), I've had bad pain in the upper left area of the chest, upper under arm and underarm for the last 10 hours (along with a horrible run of PVCs)-have been taking aspirin, but hasn't really helped. I can deal with the pain - it's just the fear and concern - could it be symptoms of a heart attack? Many thanks if anyone can help advise,please, I really would be very grateful as I'm miserable with worry and anxiety. Thank you, XXX
Doctor :   Hi
Doctor :   let me read
User :   Hi!!
Doctor :   no it is not heart attack
Doctor :   need not get panic as all the tests done by the cardiologist are normal
Doctor :   have you got the holter monitoring done ?
User :   Yes - all fine!
Doctor :   than need not worry
Doctor :   try relaxation technique when you get the rapid heart beats
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor